Pacific Journal of Mathematics

Some classes of ring-logics.

Adil Yaqub

Article information

Source
Pacific J. Math., Volume 19, Number 1 (1966), 189-195.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102993965

Mathematical Reviews number (MathSciNet)
MR0202755

Zentralblatt MATH identifier
0163.24501

Subjects
Primary: 16.99
Secondary: 02.99

Citation

Yaqub, Adil. Some classes of ring-logics. Pacific J. Math. 19 (1966), no. 1, 189--195. https://projecteuclid.org/euclid.pjm/1102993965


Export citation

References

  • [1] A. L. Foster, On n-ality theories in rings and their logical algebras, including tri-ality principle in three-valued logics, Amer. J. Math. 72 (1950), 101-123.
  • [2] A. L. Foster, Ring-logics and p-rings, Univ. Calif. Publ. 1 (1951),385-396.
  • [3] A. L. Foster, pk-rings and ring-logic, Ann. Scu. Norm. Pisa 5 (1951),279-300.
  • [4] A. L. Foster,Generalized "Boolean" theory of universal algebras, Part I, Math. Z. 58 (1953), 306-336. 5# fThe identities of--and unique subdirect factorizationwithin--classes of universal algebras, Math Z. 2 (1955), 171-188.
  • [6] M. H. Stone, The theory of representations of Boolean algebras, Trans. Amer. Soc. 40 (1936), 37-111.
  • [7] A. Yaqub, On the ring-logic character of certain rings, Pacific J. Math. 14 (1964), 741-747.
  • [8] A. Yaqub, Ring-logics and residue class rings, Pacific J. Math. 15 (1965), 1465-1469.
  • [9] O. Zariski and P. Samuel, Commutative algebra, Univ. Series in Higher Math., Van Nostrand Co., Princeton, 1 (1958).